Path:  Home   >  Publication Information
 
Hard Lefschetz theorem for Vaisman manifolds
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Hard Lefschetz theorem for Vaisman manifolds
Publication Date: 2019
Authors: - Beniamino Cappelletti Montano
- Antonio De Nicola
- Juan Carlos Marrero
- Ivan Yudin
Journal Name: Transactions of the American Mathematical Society
Volume: 371
Number: 2
Pages: 755-776
Abstract:
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support